# SDR SIMA200233830

- Difficulty date: November 29, 2002
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14529150011
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE LEFT FLOORBEAM WAS FOUND TO BE CORRODED BELOW SRM LIMITS. PERFORMED A CUT OUT OF THE DAMAGED SECTION OF THE LEFT FLOORBEAM.  FABRICATED AN EXTERNAL ANGLE, FILLER AND SHIMS.  REPAIR DONE IAW EMB 145 SRM (SRM 145/1142 REV 20) CHAPTER 53-21-10 FIGURE 201 SHEET 1.  (M)
